# SDR SWAA2023090184592

- Difficulty date: August 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED STA 540 FWD CARGO COMPARTMENT 2023-470106<[01] TOOL USED USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 60009161631 CAL DUE DATE: 31-JAN-24;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[03] REPAIRED STRINGER 23L LOCATED AT BTW BS 500D+10? TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4 SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPAIRED STRINGER 23L LOCATED AT BTW BS 500D+10? TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4 SEE INDIVIDUAL SIGNOFFS BELOW RII CERTIFIED
